Last night was Methotrexate night. I’m totally used to those shots and (thank goodness) for the most part I don’t get any side effects that I used to get except once in a while sore spots in my mouth (and being wicked thirsty the night of the MTX dose). Better than the loopy, dizzy, nausea of the pills. I wish that I had started on the injections way sooner.
Last night, though, something happened that I realized had happened before but I don’t know if it was in connection to meds or not so I don’t know if last night’s adventure was meds or something else. Whatever it was I so don’t like it and I would prefer it to not happen any more.
I woke up after only a couple hours nap with something that I can only describe as internal shivers. I wasn’t overly cold… it is wicked chilly for central Texas but the bedroom is warm and my blankets are warmer (and the dog in all her furry wonderfulness is snuggled up way close because SHE is a bigger woose than I am.. she is trying to stay warm not trying to keep me warm. Stupid dog.
I woke up and what I felt was like if you are dizzy (but that is a head thing… not a body thing) and shivering (but that is an outside thing, not an inside thing) all at the same time but all where your heart and stomach are… all in the middle of the body cavity. Heart rate is about 80… blood pressure is 110 over 68… I didn’t go after the glucometer…
Stupid dog wanted out and I got up to let her out. I wasn’t dizzy. Whatever it was didn’t make it to my head.
It lasted for several hours.
It was incredibly weird.
I’m taking notes… that and the way all over itching that I’ve had lately are all going into my next meeting with my Rheumy. She will hopefully have some answers.
The adventure continues.
Did you ever have that again? I’ve experienced this for months and can’t find a reason for it.
It doesn’t happen to me very often, but it has happened a few times. It’s always (for me) at night but that seems to be the only commonality for me…